More Zariski pairs and finite fundamental groups of curve complements


Uludag A.

MANUSCRIPTA MATHEMATICA, vol.106, no.3, pp.271-277, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 106 Issue: 3
  • Publication Date: 2001
  • Doi Number: 10.1007/s002290100188
  • Title of Journal : MANUSCRIPTA MATHEMATICA
  • Page Numbers: pp.271-277

Abstract

We give a recipe for finding new examples of plane curves with a finite nonabelian fundamental group of the complement and new examples of Zariski pairs of plane curves.